# SDR SWAA2021040756980

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTCARGO PIT FLOOR PANEL140DF CORRODED ON EDGES FROM STA 887 TO STA 947 RBL 25 AND LBL 13 WL 155 / EVALUATED CORROSION ON AFT CARGO PIT FLOOR PANEL 140DF EDGES FROM STA 887 TO STA 947 RBL 25 AND LBL 13 WL153 AND FOUND TOTAL ACCUMULATED CORROSION DAMAGE LENGTH IS MORE THAN THE 20 IN MAX ALLOWED - OUT OF LIMITS IAW SRM 53-00-53-1A-1; FABRICATED NEW PANEL 140DF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A2610 REV B;TREATED AND PRIMED IAW AMM51-21-41-370-802 AND AMM 51-21-72-370-804 ATAG A05895
